i have foot and leg pain.l this drug is great i also have artritis, i also ddring about 4 cups of coffee a day and only eat once a day, my writing is shaky but i also had these tremors befoe i started this med. i have been on iit for about 2 and a half months. i give this drug a ten it has really helped by foot and leg pain. give it about 3 months to work thanks
6 Mar 2012
hi browns1, I was that drug and could only handle it for a month and a half.eating only once a day and drinking 4 cups of coffee is not a sign of good health.the shaking hands is probably from all that caffeine.and it will kill your appetite.start cutting down on that stuff.the drug your taking should be taken with food. it made my fingers and feet tingle and start to turn yellow.i got a blood test and it was not any kind of hepatitis.that medication is hard on your liver.i changed to motrin 800mg 2 of them 3 times a day.but cut it down to 1-3x a day. but im on suboxone now too for pain management. good luck and talk to your doc and tell him about your appetite and coffee drinking.subzero58
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My grandfather and father had tremors, however, they were never diagnosed. They just called it "The Palsy". When I was 15 I noticed (along ...
2 answers • 26 Nov 2011
I am a dialysis patient with painful toes due to lack of circulation. I have never had tremors before I began taking Neurontin and then Lyrica, so my ...
1 answer • 7 Feb 2012
5 answers • 24 Jul 2012
in the winter time even when I put hand cream after I wash my hands I get cracks on my thumbs and fingers and of course it hurts. Any Idea what I can ...
10 answers • 14 Dec 2013
Now having head tremors and panic attacks . I know I need help in getting off but what will doctors do for severe panic while trying to get off and ...
1 answer • 28 Apr 2015